Posted 18 August 2016 - 09:40 PM
So far everything is going really good. Apart from counting these tiny beads, which is driving me nuts....no side effects...nothing...I haven't been exact either with my counting. If I take out a few more it doesn't seem to be having any adverse effects....so looking forward to end of this even though I'm only a 1/3 of my journey....
Thanks for your on going support...
- gail likes this
Posted 25 August 2016 - 11:54 PM
Weight gain (12lbs) plus..
Bloated tummy all the time & no knowing the cause...
Water retention...It's nothing for me to drink 2+ ltrs of water a day & not sweat or pee it out.
Foggy brain & sleepy all the time....
Are these really symptoms of Cymbalta??? Coz if they are, I can't wait to feel human again.....especially loosing weight...
What other side effects did other people notice....???
Posted 26 August 2016 - 09:02 AM
Anndi, the side effects of this drug is way too numerous and varied to list here. Cymbalta regulates serotonin and noradrenaline, two very strong neurotransmitter, that are not only found in the brain mood center but throughout our nervous system. It can literally effect nearly any part of our body to some degree. It is most common in the digestive tract and also in the nerves to the muscles.
Posted 26 August 2016 - 10:57 AM
Speaking of Digestive System, While on Cymbalta I was very constipated. If I didn't take something I couldn't go. My bowels since being off are all over the place. I would imagine this is part of the withdrawal. Seems like I got hit pretty hard in that area. Sorry for the GROSS topic.
Posted 27 August 2016 - 07:29 PM
How on earth do people taper off, when their pills are solid or capsule/powders....my son is on Zoloft & he wants to get off it, but I don't know how as his are solid tabs I think....
Hope it's OK to keep asking all these questions as I really didn't think I'd have a whole of new probs to deal with....Thanks for your support..."You guys rock"....as my son would say....lol...
Posted 28 August 2016 - 08:42 AM
Anndi, ask questions, that is what we are here for.
Coming off Zoloft is easier than Cymbalta.. You weight out 5 pills and take the average weight, Lets say the average weight is 400 mg. You then use a razor blade to shave off about 2 mg more each day. A good set of balances can be purchases at Amazon. I think I have some details on Zoloft withdrawal. I am off to church now but I will try to collect it later and send it to you in a PM.
Posted 30 August 2016 - 02:32 AM
Am I right in thinking now, that, even when you finally come off, the side effects continue... If that's the case, then I shall take my time at the end.
The headaches have gone, but gee the achy muscles & bones are getting to be a worry. If I sit for too long & try to get up I can hardly stand. Then I have to take a few shuffles to get moving.
I don't know how my son will cope weaning off Zoloft, as he is a flight attendant & he certainly can't afford to have those side effects happening 30,000ft in the air...
It's a bit of a worry...
Thanks again for your help & support...
Posted 30 August 2016 - 11:07 PM
It makes you wonder just how many people are out there, going thru this without knowing what is wrong with them. Not just from this drug but many other drugs also. No wonder we live in a screwed up world.
An example of this,a few years ago I was visiting my mum from overseas. She lived alone. One night I spent the whole night sitting on the floor at her bedroom door (she didn't know I was there) listening to her chatting away to someone..??? The next day she visited her Dr & I told him what had happened & then she says, she was driving down the road & saw her letterbox in the middle of the road. Dr says...that's a side effect from one of the drugs she's on....the point is if I hadn't been staying with her & found all this out, she would have continued driving & prob had an accident....SO....how many people out there are being affected by side effects & doing all sorts of crazy stuff.
I can't wait to get back to Australia & have a long discussion with my Dr on all this info I have found from this site. He wanted me to just go down from 60 to 30 then off, so I daresay he has no idea of the severity of this...
Our health system is so different than here. Health Ins is an option. I don't have any & my prescription only costs $20 per month...I don't know how you guys do it...If really feel for you...
Posted 31 August 2016 - 12:49 PM
Your opinion is greatly appreciated...
- citrusbliss likes this
Posted 31 August 2016 - 12:59 PM
It is hard to say based on your withdrawal. There have been many on here who have been diagnosed with depression and had similar withdrawal as yours and others who had horrible withdrawal. The only way to be sure is to finish the withdrawal and see what you are left with. Once the symptoms stabilize for a couple months with no further improvements then you will know. By the way many many on here have been given it for arthritis pain, fibro, and neuralgia with NO history of depression and have went through the same type of withdrawals. Only time will tell.
Posted 01 September 2016 - 09:47 PM
Posted 04 September 2016 - 10:58 AM
I mistakenly decided 10 days ago to come off of Duloxetine (generic for Cymbalta) - cold turkey. Very bad move on my part.
You described you felt like your "head was in a vice" - I can confirm that feeling for you, big time. I wonder whether the "snowball effect" fishinghat said you need to avoid would lead to the kind of severe head problems I'm having now, which are brain zaps/swooshes, tinnitus (which varies in intensity based on body movement), disorientation, and feelings as if I might "lose it" (convulsion, seizure, etc.). To be fair though ... I did myself a major disservice by simultaneously starting on Bupropion (Wellbutrin) XL 150 mg on the same exact day I came of the Duloxetine. So, the resulting symptoms are likely being "confounded" by having an "uncontrolled" environment (in short, two changes in medicine going on at once).
I can confirm for you what fishinghat has said about sleepiness as a side effect - I have had the opposite issue (unable to sleep), and I've read from others that they find it difficult to sleep during withdrawal. It is interesting how we are all different, and are bodies process the same medicine in different ways. That's why, in my opinion, its good to find a consensus on excellent forums such as this one, as well as weighing the responses of more active members like fishinghat more than newbies like me .......(-;
Overall though, it sounds like you are moving through your weaning off very well! I wish you a continued positive outcome!
Posted 04 September 2016 - 04:04 PM
By the way Vinpin, most drs do what is called a cross-taper. They decrease the Cymbalta slowly over 4 to 6 weeks and at the same time they slowly increase the Wellbutrin. By the end of the 4 to 6 weeks the exchange is complete.
- Vinpin likes this
Posted 04 September 2016 - 04:59 PM
Never heard of that - thanks. Maybe my doctor, in his mind, is "cross-tapering" by only starting me on the 150mg dosage for now, and increasing it later. But I suspect you mean a more gradual ramping up to the 150mg.
I will have to ask my doctor about this.
Posted 05 September 2016 - 03:18 PM
My bed has become my best friend......lol
Posted 05 September 2016 - 03:23 PM
Unfortunately, your story is common during this horrible withdrawal. You will have good days and bad days and soon the good will outweigh the bad.
Hang in there - you're doing great! Use your bed as often as you need to - be kind to yourself!
Posted 05 September 2016 - 08:19 PM
fishinghat (and everyone),
Point taken ..... I for one will definitely stick around, not only to report on my weaning off experiences, but also thereafter to share any relevant insights and encouragement I can offer.
And let's face it .... if other members are like me, they probably welcome an empathetic perspective. Our spouses/significant others/families no all too well our psycho-logic battles, and all the struggle, pain and suffering that comes from these battles They love us very much, and want to help - but because they are not in the same boat as we are, it may be difficult for them to empathize. Plus, they are human .... how much can we expect them to handle?
It's nice to come to a place where members having gone through the same/similar experience, and thus are better "equiped" to both empathize and provide useful advice. I've only been active here 3 days ... but I think this is such a place.....
Posted 06 September 2016 - 12:03 AM
The people on this site have been a god send for me & I will always be grateful for the understanding given & advice....I'm pounding this journey pretty much alone. So thanks everyone....xxx
- fishinghat likes this
Posted 07 September 2016 - 07:57 PM
Still feeling awfully sick during the day....passes by late afternoon...I would've thought nausea would be the first effect of withdraw....
These withdrawl symptoms are almost like a box of chocolates...ya don't know what you're gonna get...lol...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users